# SDR 96ZZZM611

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3612
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: SD3566001XA
- Condition: Damaged
- Location: Lt Upper
- Part time: 23,241 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH A HOLE IN THE FUSELAGE ON TOP OF FUEL TANK WITH LEAK COMING OUT OF LEFT UPPER FUSELAGE.  PERFORMED REPAIR AND SEALED AREA PER STRUCTURAL REPAIR MANUAL 530000.
